# SDR SIMA20210603005

- Difficulty date: June 3, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N923AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500907
- Aircraft time: 38,632 hours, 33,456 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR HARD TO OPEN.-C/A-LUBED MAIN DOOR ROLLERS AND HANDLE, DOOR OPEN AND CLOSED OK AFTER REF AMM 52-10-01.
